Hi, I have been on Gabapentin for 4 years now. Have developed new set of symptoms. Left side body pain, weakness, headache, dizziness. My doctor has prescribed Topermate along with GABA. After reading all the side effects, I am nervous to try it out. Is it worth the try or should I ask for some other medicine?
Topramax is a heavy drug. My Ex took it for epilepsy. Had to stop taking because it made him so sick. Just be careful.
I recently got diagnosed with seizure disorder. I started taking Trokendi Extended release and let me tell you not a headache since!! Day 7!! That is a branded tropiramate. However. It did cause pretty significant ataxia for me ( coordination problems when walking)
My experience with gabapentin was different. I took 900 mg daily with no problem. My sister on the other hand has to cut 300 mg in half and started taking hers at bedtime. She'll sleep all day. Good luck.